MathSciNet Relay Station
MathSciNet bibliographic data
MR2651704 (2011g:34117) 34E05 (34C23 34L40)
Shibata, Tetsutaro Local structure of bifurcation curves for nonlinear Sturm-Liouville problems. J. Math. Anal. Appl. 369 (2010), no. 2, 583–594.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement